# SDR CA970904041

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Zinair CH2000
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Failed
- Location: Crew Door
- Part time: 40 hours
- Component: Zenair, 20F324
- Stage of operation: AB
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) LATCH OPENED IN-FLIGHT RESULTING IN DOOR SEPARATING FROM AIRCRAFT.  LATCH TOO EASY TO OPEN, ONE PLANE MOTION, TWO NOTCHES.   BULKY CLOTHING OR IN THIS CASE A KNEE BOARD WORN BY THE PILOT ON RAISING THE KNEE OPENED LATCH.
